Kauffman, Louis H. and Lopes, Pedro - Determinants of rational knots

dmtcs:454 - Discrete Mathematics & Theoretical Computer Science, January 1, 2009, Vol. 11 no. 2
Determinants of rational knots

Authors: Kauffman, Louis H. and Lopes, Pedro

We study the Fox coloring invariants of rational knots. We express the propagation of the colors down the twists of these knots and ultimately the determinant of them with the help of finite increasing sequences whose terms of even order are even and whose terms of odd order are odd.

Source : oai:HAL:hal-00988214v1
Volume: Vol. 11 no. 2
Section: Combinatorics
Published on: January 1, 2009
Submitted on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Browsing statistics

This page has been seen 41 times.
This article's PDF has been downloaded 116 times.